Global hypoellipticity property of a differential operator
Matematičeskie zametki, Tome 49 (1991) no. 2, pp. 147-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_2_a19,
author = {Nguyen Minh Tri},
title = {Global hypoellipticity property of a differential operator},
journal = {Matemati\v{c}eskie zametki},
pages = {147--150},
year = {1991},
volume = {49},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_2_a19/}
}
Nguyen Minh Tri. Global hypoellipticity property of a differential operator. Matematičeskie zametki, Tome 49 (1991) no. 2, pp. 147-150. http://geodesic.mathdoc.fr/item/MZM_1991_49_2_a19/